UNIGE document Scientific Article
previous document  unige:12447  next document
add to browser collection
Title

A systolic geometric cell decomposition for the space of once-holed Riemann surfaces of genus 2

Author
Published in Topology. 2001, vol. 40, no. 5, p. 1017 - 1049
Keywords Riemann surfaceSystoleHyperbolic geometry of numbers
Stable URL http://archive-ouverte.unige.ch/unige:12447
Full text
Identifiers
Structures

151 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :